# SDR CALA2024110102774

- Difficulty date: October 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE CRACKS ON LH NO 1 WINDOW FRAME, REF EA5310-04554 REVISION D OP 003 (REF. AAR NR 1000020415) ALL WORK COMPLETED ON N/R 3502256-2000-0409 AND EA 5310-04554 RE V. D OPERATION 003, ATTACHED FILES FOR REFERENCE (SFR NO. 103754 5)
